MAUDE Adverse Event Report: VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT

VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT
Model Number MDK-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994)
Date of Event 01/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, a male patient with some scoliosis and a small spondylolisthesis had a bilateral l1-l2 mild procedure performed.An epidural was performed with the mild procedure.Nothing abnormal was reported regarding the procedure.The patient had also reportedly stopped their anticoagulants in an appropriate timeline prior to surgery.The patient woke from the procedure with excruciating groin pain.The physician stated that the patient had no motor deficits and was able to walk out of the surgery center.The physician recommended that the patient should be seen in the er after discharge.An mri was performed and showed blood around the treatment area of the mild procedure and an emergency laminectomy was performed.The patient was hospitalized because of this event.The patients' pain has improved post laminectomy according to the physician.

Brand Name
VERTOS MILD DEVICE KIT
Common Device Name
MILD DEVICE KIT
Manufacturer (Section D)
VERTOS MEDICAL INC.
95 enterprise ste. 325
aliso viejo CA 92656
Manufacturer (Section G)
VERTOS MEDICAL INC.
95 enterprise ste 325
aliso viejo CA 92656
Manufacturer Contact
lisa maloney
95 enterprise ste 325
aliso viejo, CA 92656
9495385252
MDR Report Key18899489
Report Number3006450448-2024-00002
Device Sequence Number18114500
Product Code HRX
UDI-Device IdentifierB235MDK00010
UDI-PublicB235MDK00010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDK-0001
Device Catalogue NumberMDK-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale